# SDR AWXA200601637

- Difficulty date: September 22, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 63,919 hours, 24,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 146N52468
- Condition: Corroded
- Location: Zone 200
- Part time: 63,919 hours, 24,058 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - CORROSION ON  R-4 DOOR SILL UPPER SURFACE OF LOWER SILL AFT INNER CHORD, B/S 1661-1681, RBL 57, WL 208.  REPLACED R-4 DOOR SILL AFT INNER CHORD B/S1661-1681, RBL 57, WL 208 IAW B757-200 SRM 51-40-02-0G PARA 7D FIG 12.
